# SDR AALA202206134712

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 34,983 hours, 13,482 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 3L DOOR ARMING - DISARMING LEVEL LOOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
